MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145041P
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, upon disconnection, a blood stain was observed on the sterile drape, and blood was noted around the venous clamp of the dialysis catheter.After cleaning the clamp, nothing abnormal was visible.Flushing of the venous branch showed no issues either.However, during a pressurized flush of the venous branch with the clamp closed and saline syringe injected under pressure, a leak was immediately observed at the branch level.The catheter was not repaired.There was a leak at the catheter shaft.There was no leaking at the junction of the bifurcate and catheter.Only sterile saline (physiological serum) was used.No chemical cleaning agents were applied on the device.Tego was not utilized.There was no luer adapter issue.There was no reported patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information : g3 correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, upon disconnection, a blood stain was observed on the sterile drape, and blood was noted around the venous clamp of the dialysis catheter.After cleaning the clamp, nothing abnormal was visible.Flushing of the venous branch showed no issues either.However, during a pressurized flush of the venous branch with the clamp closed and saline syringe injected under pressure, a leak was immediately observed at the branch level.The catheter was not repaired.There was no leaking at the junction of the bifurcate and catheter.Only sterile saline (physiological serum) was used.No chemical cleaning agents were applied on the device.Tego was not utilized.There was no luer adapter issue.There was no reported patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
jon cornell
15 hampshire street
mansfield, MA 02048
8006464633
MDR Report Key23653708
Report Number1282497-2025-00652
Device Sequence Number18655640
Product Code MSD
UDI-Device Identifier10884521158047
UDI-Public(01)10884521158047(17)280813(10)2324100193
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145041P
Device Catalogue Number8888145041P
Device Lot Number2324100193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/04/2025
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown